Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 36 of 43 found articles
 
 
  Shell corrections, magic numbers, and mean field
 
 
Title: Shell corrections, magic numbers, and mean field
Author: Denisov, V. Yu.
Appeared in: Physics of atomic nuclei
Paging: Volume 70 () nr. 2 pages 244-257
Year: 2007-02-24
Contents:
Publisher: Nauka/Interperiodica, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 36 of 43 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands